# SDR ALGA100235

- Difficulty date: March 9, 2005
- Submitted: April 26, 2005
- Operation: Air carrier
- Aircraft: N5NBEO
- Make and model: Bell 407
- Aircraft serial: 53190
- Aircraft time: 10,692 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Drive Shaft
- Part number: 407340339107
- Condition: Vibration
- Location: Tail Rotor
- Part time: 1,133 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HIGH VIBRATION / REPLACED WITH NEW BY FIELD MAINTENANCE
